Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 27 of 31 found articles
 
 
  Some common fixed point theorems for generalized nonlinear contractive mappings
 
 
Title: Some common fixed point theorems for generalized nonlinear contractive mappings
Author: Chandok, Sumit
Appeared in: Computers & mathematics with applications
Paging: Volume 62 (2011) nr. 10 pages 8 p.
Year: 2011
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 27 of 31 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands